Wednesday, November 30, 2022
HomeLifestyleAspirin: Four sensations indicative of a developing stomach ulcer - 'visit your...

Aspirin: Four sensations indicative of a developing stomach ulcer – 'visit your GP'


This is also true if you are “passing dark, sticky, tar-like stools”.

If, at any point, you are vomiting blood, which might appear bright red or have a dark brown, grainy appearance – similar to coffee grounds – then go to your nearest accident and emergency (A&E) department.

Treatment for a stomach ulcer

“If your stomach ulcer is just caused by taking NSAIDs, a course of PPI medication is recommended,” the NHS stated.

Proton pump inhibitors (PPI) work by reducing the amount of acid the stomach produces, which may be prescribed for four to eight weeks.



RELATED ARTICLES

LEAVE A REPLY

Please enter your comment!
Please enter your name here

- Advertisment -

Most Popular

Recent Comments